Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does this make Sense?

Posted by linkadge on August 27, 2005, at 9:46:26

In reply to Re: Does this make Sense? linkadge, posted by Phillipa on August 26, 2005, at 18:31:47

There is evidence that SSRIs can definately impact sleep archetecture negatively.

I rememeber on celexa, I would just about phase out and then boom I would wake up again, (this pattern would repeat itself for hours and hours)
On the days that I slept the worst, the AD effect would be the best. If I slept sound, the day would be very bla, and blue.

Deep restorative sleep may be depressing, but it is healthy for the brain. I am under the belief that the apathy, and the zombie like states I was experiencing were a result of lack of restorative sleep.

I also belive that there are psychological effects of a lack of orgasm. I read somewhere that after an orgasm certain powerful chemcials are relased that help you concentrate. When I go for weeks without one, who knows the concequenses !??

A lot of the drug layering (stimulants, sedatives, anticonvulsants, etc) seemed to be in responce to problems that came up from sleep deprivation.

I know that sleeping better coming off them has been benifical. I am very blue the next day, but certain things have definately improved, like the ability to read things and ability to focus on whats infront of me. I am not apathetic, just very blue.

Linkadge



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:546903
URL: http://www.dr-bob.org/babble/20050827/msgs/547197.html